# SDR UALA2013052003456

- Difficulty date: May 18, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N831UA
- Make and model: Airbus A319-131
- Aircraft serial: 1291
- Aircraft time: 43,574 hours, 17,669 cycles
- Engine: Iae V2522A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Chafed
- Location: L2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR HAS CHAFING OF DOOR SEAL AT UPPER FWD CORNER OF DOOR.  REPAIRED CHAFED DOOR SEAL CORNER IAW AMM.  PRESSURIZED ACFT IAW MT52-020.  NO LEAKS FOUND.
